# SDR 9JLA2017083116951

- Difficulty date: August 22, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N64LV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600345
- Aircraft time: 7,007 hours, 5,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Valve
- Part number: 62146292
- Condition: Failed
- Location: Main Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, THE CREW REPORT INDICATED THAT AT FL 410 A SQUEAL DEVELOPED IN THE AREA AROUND THE MAIN CABIN DOOR. THE CREW NOTED THAT INDICATIONS BEGAN TO SHOW A RISE IN THE CABIN ALTITUDE THE CREW ATTEMPTED TO RESOLVE THE RISE IN THE CABIN ALTITUDE TO NO AVAIL. THE CABIN ALTITUDE CLIMBED TO ABOVE 10,000 FEET THEN THE CABIN PRESSURE ANNUNCIATOR ILLUMINATED, AT THAT POINT THE CREW DECLARED AN EMERGENCY AND DESCENDED.  THE CREW INDICATES IN THEIR REPORT THAT THE CABIN NEVER WENT ABOVE 13,500 FEET AND NO PASSENGER MASKS WERE DEPLOYED.  DIVERTED AND LANDED WITHOUT INCIDENT. TROUBLESHOOTING IDENTIFIED THAT THE DOOR SEAL INFLATION VALVE WAS DEFECTIVE. THE VALVE WAS REPLACED, OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
